# SDR GTIA20111217312

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 19,562 hours, 9,396 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY DAMPER IS LOW.  PRESS AT 1.300 PSI.  SERVICED L-2 DOOR EMERGENCY DAMPER IAW AMM 52-10-00-614-001, NO LEAKS NOTED.
